# SDR 95ZZZM549

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71
- Aircraft serial: 45995
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 137 - CYYZ-KDAY - NR 1 ENGINE UNSPOOLED IN FLIGHT.  MAINTENANCE THOROUGHLY INSPECTED THE NR 1 ENGINE INLET AND EXHAUST AND FOUND NO DAMAGE.  FUEL QUANTITY INDICATIONS MATCHED BETWEEN THE INDICATOR AND DRIPSTICKS.  MAINTENANCE PERFORMED A POWER ASSURANCE RUN IAW THE EWA RUN UP HANDBOOK.  NO DEFECTS NOTED, AIRCRAFT RETURNED TO SERVICE.  (M)
